MAUDE Adverse Event Report: ROCHE DIABETES CARE, INC. ACCU-CHEK ® 3.15 ML INSULIN CARTRIDGE; INSULIN INFUSION PUMP ACCESSORY

ROCHE DIABETES CARE, INC. ACCU-CHEK ® 3.15 ML INSULIN CARTRIDGE; INSULIN INFUSION PUMP ACCESSORY
Model Number 04949935001
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/06/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the piston rod of the infusion device was wet as if insulin leaked from the cartridge.
 
Additional Manufacturer Narrative
The event occurred outside of the united states while this product is not sold in the united states, it is like or similar to a product marketed in the united states.

Brand Name
ACCU-CHEK ® 3.15 ML INSULIN CARTRIDGE
Common Device Name
INSULIN INFUSION PUMP ACCESSORY
Manufacturer (Section D)
ROCHE DIABETES CARE, INC.
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
CLINICO MEDICAL SP Z O.O.
ul. kocha 1
na
blonie 55-33 0
PL   55-330
Manufacturer Contact
john krug
9115 hague road
na
indianapolis, IN 46250-0457
3175212484
MDR Report Key14408910
Report Number3011393376-2022-01467
Device Sequence Number5538878
Product Code LZG
UDI-Device Identifier04015630882755
UDI-Public04015630882755
Combination Product (Y/N)N
Initial Reporter CountryRS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model Number04949935001
Device Catalogue Number04949935001
Device Lot NumberASKU
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/06/2022
Supplement Date Received by Manufacturer07/12/2022
Initial Report FDA Received Date05/16/2022
Supplement Report FDA Received Date07/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNKNOWN INSULIN
Patient Age10 YR
Patient SexFemale